# SDR E4GR61301

- Difficulty date: October 17, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Filed by: Eagle Aviation Services Inc, repair station E4GR716J
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 29,726 hours, 28,150 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 29,726 hours, 28,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION DISCOVERED THE RT WING RIB NR 5 TO BE CRACKED.  THE CRACKS EXTEND OUT FROM THE LIGHTENING HOLES.  THE CRACKS CAN BE VISIBLE SEEN BY LOOKING THROUGH ACCESS PANELS 632AB.  LOOK THROUGH THE ACCESS PANEL HOLE AND LOOK I/B THROUGH THE LIGHTENING HOLES OF RIB 6. WE HAVE SEEN CRACKS ON A PREVIOUS AIRCRAFT WITH THE CRACKS FROM THE LIGHTENING HOLES ALONG WITH A CRACK EXTENDING UP FROM THE BOTTOM FLANGE.
